Addiction: Substance Abuse Community
Does weed cause nodding off?
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Does weed cause nodding off?

My wife is a recovering heroin addict. She went to rehab for 30 days and has now been out for 30 days. 15 days out of rehab she told me that she is smoking weed and we got into a big argument and I told her that she can't do it. Now on several occasions I have noticed that she nods off, like her eyes slightly roll back and her had lowers and than she suddenly goes back to normal conversation. My question is, can weed do this? I suspect she is either smoking weed or heroin. I asked her if she is smoking either heroin or weed and all she does is get defensive and says I don't trust her and than says she is not using either.
7 Comments Post a Comment
Blank
Avatar f tn
Sounds like heroin to me. Althogh weed can have sedative effects, it generally isnt bad enough to cause nodding off. IMO even if it is weed, she is just substituting one substance for another, albeit not nearly as dangerous. It sounds like she needs to be tested, I'm sorry :(
Blank
1235186 tn?1339127464
no week doesnt make someone nod. has she been in counseling, support groups? recovery is a marathon not a sprint. she needs to work her recovery each and everyday. i am sorry you are still going through this.
did you attend counseling along with your wife at the rehab?
have you been to alanon?
sending my prayers,
there is always hope
debbie
Blank
406584 tn?1399591666
Hello Curious_Joe.. Welcome to the forum. I agree with the above poster. sounds like she is smoking H, Nodding off is not a symptom of smoking weed and being defensive and turning the tables on you with You do not trust is a classic addict behavior. I'm sorry I could not be more positive.. Telling her she can't do something anymore is not going to cut it as it has to come from her to get clean.. Have you ever looked into the support group Al Anon ? It is made up of family members of addicts You could use a lil support and help on how to not enable and How to process your emotions. You get just as caught up as your wife is.. I wish you well with your life I will send a Prayer for your wife that she finds true recovery.. lesa
Blank
Avatar m tn
Thanks for your prayers and answers everyone. She just finished the 30 day program but did not go to counsling or outpatient program after because we could not afford it after paying for the rehab. She went to a couple of NA meetings though.
Its so discouraging that after we went through the rehab process she went back to Heroin and she is lying about it. I think Im going to have to drug test her and go from there.
Blank
1235186 tn?1339127464
na meetings as you know are free. she should be at one almost everyday to get the support she needs. her defensive attitude is a sure sign of her using again. when you ask her to take a test you will definitely be met with alot of resistance. if she refuses you already know the answer.
please seek help for yourself. living in their addiction beats us up. i am the wife of a recovering addict.
we can be consumed by their addiction, we also need help and healing.
Blank
Avatar f tn
My brother has been nodding off recently and i get the strange suspicion that he could be using heroin or some other opiates. I have never known him to be a hard core drug user. He is a pot head, and he takes seroquil for his condition. When he nodds off his mouth is open and his head practically falls in his lap. I am a recovering heroin addict. I think im in denial because he is my brother and i dont want to believe it. So tell me. Can you nod out on weed or seroquil?
Blank
1235186 tn?1339127464
Congrats on your recovery. Pot definitely doesn't cause nodding. If he took more seroquil than prescribed it could cause increased sedation. Knowing the signs and symptoms of opiate use gives you an increased awareness. I hope and pray that isn't the case with your brother. There is always hope. Keep the faith. Debbie
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Addiction Answerers
1235186 tn?1339127464
Blank
on the beach, NJ
495284 tn?1333897642
Blank
City of Dominatrix, MN
Avatar universal
Blank
phoenix, AZ
4522800 tn?1459192030
Blank
406584 tn?1399591666
Blank
1970885 tn?1435864028
Blank
Sacramento, CA